| Model Number |
7400-099-000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was heating up during testing.No medical intervention, adverse consequences, patient involvement, or delay to a procedure were reported with this event.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description